# SDR SWAA2020092912560

- Difficulty date: August 25, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 47,393 hours, 30,527 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CENTER SECTION FLOOR PANEL 241AF IS DAMAGED.  DOT 124-001.  CLEANED AND REPAIRED DAMAGE AREA AT CABIN CENTER SECTION FLOOR PANEL 241AF, REF B737-7 SRM 53-00-500-2R-1 REPAIR 1.  MATERIAL USED RESIN PO: 168495 AND FABRIC PO: 1480720.
